Roommate Records What Happens To Woman Who Just Shot Herself Up With Heroin (Video)

31051

A woman was caught on video losing her mind after allegedly doing heroin (video below).

In the disturbing clip, the woman can be seen convulsing and squirming around on the ground and making strange noises.

The man filming her frequently tries to get her to stand up and go to bed, but she is seemingly in a trance and unable to respond.

The woman continuously flails her arms and legs while on the ground, screaming violently and not calming down for even a moment.

The disturbing clip quickly went viral, though many speculated that there was more going on than just a reaction to heroin.

“That DID NOT happen from heroin. And if I saw that, I would be calling an ambulance and he kept saying to get in bed??

I think there’s more to this… but it’s NOT heroin!!!” one Mad World News reader commented on the site’s Facebook page.

Others criticized the man filming for not calling for help.

“Call 911- obviously he knew she had drug habit and chose to video instead of getting help,” one viewer commented.

“He should have called 911!” another added.

Heroin addiction is a major epidemic in many parts of the U.S. According to the National Institute on Drug Abuse, deaths due to heroin overdoses have sharply and consistently risen from approximately 3,000 in 2010 to almost 14,000 in 2015.

“I overdosed a lot of times,” 27-year-old Jessica McNamara told WABC. “Maybe like eight times that I went to the hospital.”

The county has allocated $685,000 seized from drug raids and criminals and put it towards treatment for addicts.

“They will go to the emergency room, take these people into their facilities for up to six weeks, seven weeks, however long it takes to find a long-term program to put them in,” District Attorney Madeline Singas said.